i take focalin 30, welbutrin 150 & lexapro 10 for ADHD, peri-menapause & anxiety. i have major osteoarthritis of the cervical and lumbar spine. had emergency fusion in cervical spine 10 days ago. was given ultram 2 weeks before surgery and took 6 days after along with skelactin. never took any narcotic drug after surgery. the side effects of the ultram were so bad, i just dealt with the extreme pain with tylenol. did not take ADHD or welbutrim after surgery while on ultram and skelactin. started back my regular meds and feel even worse. i have never had any kind of addiction to anything. why do i feel very anxious, dizzy, jittery, have not slept at all in days (took lunesta and got some sleep but then felt even more jittery. when will this go away? also i have shortness of breath.
You sound like you are exeriencing a combination of symptoms from stopping the Ultram and restarting the Wellbutrin and Lexapro. Ultram can cause withdrawals even from only taking for a few weeks. Add to that the fact that you stopped and then restarted the antidepressants and your body is having a hard time adjusting. How many days were you off the Wellbutrin and Lexapro? And how many days have you been back on them? Did you restart the Wellbutrin at the same dosage or did you titrate up?
It is very difficult to say whether you are experiencing withdrawals or responding to the restarting of the antidepressant. If this is withdrawals, you should feel better in a week to 10 days from your last dose of Ultram. If this is from restarting the antidepressants then it may take a couple of weeks from when you restarted to readjust.
If the shortness of breath continues and/or you experience any chest pain please seek medical attention asap.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2009 • 4 answers
Posted 27 Nov 2009 • 6 answers
Posted 28 Jan 2011 • 2 answers
Posted 15 Mar 2012 • 1 answer
Posted 21 Sep 2012 • 2 answers